Overdose Prevention- Recognition and Reversal

Overdose Across America

No one needs to die of an overdose.

IF you are not trained in overdose recognition and reversal and you live in the Piedmont, NC please come to the USU office :

2300 W. Meadowview Suite 209 Any Friday between 1-5pm and we will train you in overdose recognition and reversal and supply you with FREE NALOXONE.

OR

CALL for an Appointment anytime.

If you are not in this area call us and we will find a location near you or we will train you over the internet!  Gotta love the internet!  We will mail you naloxone after you have completed your training.

If you are actively using opiates you should :

  1.  Never Use Alone- Have a harm reduction plan in place.
  2.  Don’t lock bathroom and bedroom doors where you are using.
  3.  Understand how tolerance works…DON’T assume because someone smaller than you can do a certain amount you can too.  Tolerance Changes.  If you have not been using your tolerance will decrease !  People leaving treatment are 12x more likely to die because they do not realize their tolerance has changed.
  4.  Communicate with the people you purchase your drugs from – have them let you know if they are changing the supply/etc.
  5.  Always test a small amount first (Very small amounts can cause death especially now that Fentanyl and Carfentanil are cut into heroin)
  6.  MIXING drugs is dangerous and responsible for the majority of overdose deaths.  Xanax/ Valium/ any Benzos mixed with opiates = DANGER/ alcohol mixed with opiates is dangerous.\
  7. If you have just left treatment please come get naloxone even if you are not currently using.  You never know when or if you might need NALOXONE.  Better to have it and not need it than need it and not have it.
    http://harmreductionjournal.biomedcentral.com/articles/10.1186/1477-7517-4-3

Share Button